MAUDE Adverse Event Report: LDR MÉDICAL IMPLANT ROI-C 12X14 H6; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM

LDR MÉDICAL IMPLANT ROI-C 12X14 H6; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Catalog Number MC1342P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report (b)(4).
 
Event or Problem Description
It was reported an roi-c cage and plate were broken during installation within surgery.The removal of these implants caused a delay of 30 minutes but the patient is in good condition after surgery and has been discharged from the hospital.This is report two of two for this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Inspection: the products were returned and visual inspection found that the plate has some gouges/deformation damage and the cage is deformed and fractured.Dhr review: the dhrs were reviewed.There are no indications of manufacturing issues which would have contributed to this event and the devices were likely conforming when they left zimvie¿s control.Potential root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to off-axis forces applied during use.The damage to the returned parts could have also occurred during the removal of the parts.Device usage this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
IMPLANT ROI-C 12X14 H6
Common Device Name
LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key15342181
Report Number3004788213-2022-00068
Device Sequence Number14596237
Product Code ODP
UDI-Device Identifier03662663016285
UDI-Public(01)03662663016285(17)241201(10)77363
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091088
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Catalogue NumberMC1342P
Device Lot Number77363
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2022
Supplement Date Received by Manufacturer02/21/2023
Initial Report FDA Received Date09/01/2022
Supplement Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown